# SDR DXTA2020081403976

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 2,737 hours, 2,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Part serial: F041410384
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE HARD/STIFF TO OPERATE // SIGN OFF // VERIFIED DISCREPANCY, REMOVED MAIN DOOR STEPS AND COMPLETED WITH LUBRICATION OF THE MAIN DOOR LATCH AND PINS AND INTERNAL LINKAGE COMPONENTS. PERFORMED OPS CHECK DOOR IS DIFFICULTY WITH CLOSING WAS NO LONGER PRESENT BUT EXTERNAL DOOR HANDLE WOULD NOT LATCH THE DOOR HANDLE TRIGGER DUE TO INCOMPLETE CLOSURE OF EXTERNAL HANDLE PERFORMED ADDITIONAL INSPECTION AND FOUND THAT THE HANDLE TRIGGER SPRING IS BROKEN AND THE EXTERNAL HANDLE SPRING IS WEEK AND DOES NOT RETURN THE HANDLE TO THE FLUSH POSITION. REMOVED AND REPLACED EXTERNAL DOOR LATCH HANDLE PERFORMED OPS CHECK NO DEFECTS NOTED ALL WORK DONE IAW EM-5050 AMM 52-11-21
